# SDR RAIA2009021100001

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 19,436 hours, 17,612 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tape
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7994 - RIC - LOUD VIBRATION IN NOSE OF AIRCRAFT ABOVE 230 KTS.  MAINTENANCE INSPECTED NOSE GEAR AREA OF THE AIRCRAFT.  FOUND LOOSE EROSION TAPE AND VERIFIED ALL ACCESS DOORS CLOSED.  REPLACED EROSION TAPE IAW EM 145 AMM PROCEDURE.  NO OTHER DEFECT NOTED.
